International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 235-242
Convergence of composition sequences of bilinear and other transformations
Mathematics Department, University of Southern Colorado, Pueblo 81001-4901, CO, USA
Received 11 January 1995; Revised 28 July 1995
Copyright © 1997 John Gill. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper investigates convergence behavior of composition sequences
and where the 's are bilinear transformations and .
Additional results are provided for the case when the 's are more general functions.